RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 3, Pages 181–194 (Mi izv490)  

This article is cited in 4 scientific papers (total in 4 papers)

Rationality of an Enriques–Fano threefold of genus five

I. A. Cheltsov


Abstract: We prove the rationality of a non-Gorenstein Fano threefold of Fano index one and degree eight having terminal cyclic quotient singularities and Picard group $\mathbb Z$. This threefold can be described as the quotient of a double covering of $\mathbb P^3$ ramified in a smooth quartic surface by an involution fixing eight different points.

DOI: https://doi.org/10.4213/im490

Full text: PDF file (1405 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:3, 607–618

Bibliographic databases:

UDC: 513.6
MSC: 14J30, 14E08, 14C20
Received: 07.10.2003

Citation: I. A. Cheltsov, “Rationality of an Enriques–Fano threefold of genus five”, Izv. RAN. Ser. Mat., 68:3 (2004), 181–194; Izv. Math., 68:3 (2004), 607–618

Citation in format AMSBIB
\Bibitem{Che04}
\by I.~A.~Cheltsov
\paper Rationality of an Enriques--Fano threefold of genus five
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 3
\pages 181--194
\mathnet{http://mi.mathnet.ru/izv490}
\crossref{https://doi.org/10.4213/im490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069198}
\zmath{https://zbmath.org/?q=an:1072.14069}
\elib{http://elibrary.ru/item.asp?id=14026509}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 3
\pages 607--618
\crossref{https://doi.org/10.1070/IM2004v068n03ABEH000490}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224097700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746529931}


Linking options:
  • http://mi.mathnet.ru/eng/izv490
  • https://doi.org/10.4213/im490
  • http://mi.mathnet.ru/eng/izv/v68/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Cheltsov I., “Nonrational nodal quartic threefolds”, Pacific J. Math., 226:1 (2006), 65–81  crossref  mathscinet  zmath  isi  elib  scopus
    3. I. V. Karzhemanov, “On Fano threefolds with canonical Gorenstein singularities”, Sb. Math., 200:8 (2009), 1215–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Lee N.-H., “Calabi-Yau Double Coverings of Fano-Enriques Threefolds”, Proc. Edinb. Math. Soc., 62:1 (2019), 107–114  crossref  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:211
    Full text:72
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019